File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Characterizing mutual exclusivity as the strongest negative multivariate dependence structure

TitleCharacterizing mutual exclusivity as the strongest negative multivariate dependence structure
Authors
Issue Date2014
Citation
Insurance: Mathematics and Economics, 2014, v. 55, p. 180-190 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217222

 

DC FieldValueLanguage
dc.contributor.authorCheung, KC-
dc.contributor.authorLO, A-
dc.date.accessioned2015-09-18T05:52:41Z-
dc.date.available2015-09-18T05:52:41Z-
dc.date.issued2014-
dc.identifier.citationInsurance: Mathematics and Economics, 2014, v. 55, p. 180-190-
dc.identifier.urihttp://hdl.handle.net/10722/217222-
dc.languageeng-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleCharacterizing mutual exclusivity as the strongest negative multivariate dependence structure-
dc.typeArticle-
dc.identifier.emailCheung, KC: kccg@hku.hk-
dc.identifier.authorityCheung, KC=rp00677-
dc.identifier.doi10.1016/j.insmatheco.2014.01.001-
dc.identifier.hkuros253816-
dc.identifier.volume55-
dc.identifier.spage180-
dc.identifier.epage190-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats